# SDR CA001024016

- Difficulty date: September 30, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Defective
- Location: Rt Wing Te Flaps
- Part time: 916 hours, 937 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) UPON FLAP SELECTION FROM 20 TO 0 DEGREES, FLAP FAIL MESSAGE ON EICAS. RT BPSU REPLACED, AIRCRAFT BACK IN SERVICE.
